# SDR EIA2002035

- Difficulty date: April 12, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Engine: Pwa JT9D7J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Condition: Failed
- Location: Eng Stator
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CBBI - AFTER NR 4 THRUST LEVER WAS RETARDED TO IDLE ON DESCENT THE NR 4 ENGINE HAD AN UNRECOVERABLE COMPRESSOR STALL.  ENGINE SHUTDOWN ACCOMPLISHED.  RESTART UNSUCCESSFUL.  INSPECTED ENGINE.  REPLACED NR 4 ENGINE EVC UNIT (P/N 7479555) AND STATOR VANE CONTROL ACTUATOR (P/N 719999-6) AND PERFORMED EVC TRIM PROCEDURE IAW MM 75-31-08, 75-31-02 AND 71-00-00.  (M)
